# SDR CWQA05292010

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N603HC
- Make and model: Cessna 650
- Aircraft serial: 6507077
- Aircraft time: 4,510 hours, 5,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 96086H4953
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

LT PILOT SIDE WINDOW BLEW (CRACKED) IN FLIGHT - DECLARED EMERGENCY.  R & R PILOTS SIDE WINDOW IAW MM.
